MathSciNet Relay Station
MathSciNet bibliographic data
MR2231884 (2007m:47098) 47D08 (47G30 47N50 81S25)
Kulczycki, Tadeusz; Siudeja, Bartłomiej Intrinsic ultracontractivity of the Feynman-Kac semigroup for relativistic stable processes. Trans. Amer. Math. Soc. 358 (2006), no. 11, 5025–5057.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement